drugstore.com
welcome: sign in|account|help
2 Sites 1 Bag
0 items $0.00checkout

drugstore.com

drugstore.com

Walgreens Wal-Phed PE Maximum Strength Sinus Headache Caplets 24 ea

 
suggested: $6.79
our price: $4.99
save 27% ($1.80)
in stock

Hidden Tab
Hidden Tab
Hidden Tab
Hidden Tab
 

REVIEW SNAPSHOT®

by PowerReviews
Walgreens Wal-Phed PE Maximum Strength Sinus Headache Caplets, 24 ea
 
5.0

(based on 1 review)

Ratings Distribution

  • 5 Stars

     

    (1)

  • 4 Stars

     

    (0)

  • 3 Stars

     

    (0)

  • 2 Stars

     

    (0)

  • 1 Stars

     

    (0)

Reviewed by 1 customer

Displaying review 1

Back to top

(1 of 1 customers found this review helpful)

 
5.0

Works great.

By Bunny

from Benbrook, TX

See all my reviews

Verified Buyer

Pros

  • No Side Effects
  • Reduces Pain
  • Works Quickly

Cons

  • Would prefer bottle

Best Uses

  • Sinus Headache

Comments about Walgreens Wal-Phed PE Maximum Strength Sinus Headache Caplets, 24 ea:

I use it for sinus headaches. Works great. The only con is I would prefer it in a bottle.

Comment on this review

related products
Sudafed PE Pressure + Pain Maximum Strength Caplets for Adults 
Maximum Strength Non Drowsy Formula Pain Reliever Fever Reducer Nasal ...
Walgreens Wal-Phed PE Maximum Strength Sinus Headache Caplets 
Pain Reliever, Nasal Decongestant Acetaminophen 325mg, Phenylephrine HCI 5mg Non ...
Walgreens Wal-Phed PE Severe Cold Caplets 
Multi Symptom Relief Pseudoephedrine Free Relieves: Fever & Body Aches ...
ADVERTISEMENT
ADVERTISEMENT